MathSciNet Relay Station
MathSciNet bibliographic data
MR2598146 65L60 (65L10)
Abd-Elhameed, W. M. Efficient spectral Legendre dual-Petrov-Galerkin algorithms for the direct solution of $(2n+1)$th-order linear differential equations. J. Egyptian Math. Soc. 17 (2009), no. 2, 189–211.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement